# SDR QXEA9900166

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Fuselage Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 91J FAIRING SUPPORT ON FUSELAGE HAS APPROXIMATELY 10 INCH CRACK AT FORWARD CURVED SECTION JUST FORWARD OF NUT PLATES.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-03.
